# SDR V0XR20100216002

- Difficulty date: February 16, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,256 hours, 23,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SEAT TRACK BETWEEN FRAMES 36-46 IS FOUND WITH CORROSION.
